# SDR HNAA2011061300164

- Difficulty date: June 4, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 40,682 hours, 47,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: JAX141
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FLOOR LEVEL EMERGENCY LIGHTS AT ROW 1 ARE INOP.  LOWERED CEILING PANELS AT ROW 11, REPLACED BATTERY AT 3352-PS1.  OPS GOOD.  REINSTALLED PANEL.
